# SDR A6YA2014041431460

- Difficulty date: April 7, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N682DR
- Make and model: Beech 200BEECH
- Aircraft serial: BB130
- Aircraft time: 13,621 hours, 13,448 cycles
- Engine: Pwa PT6A60A
- Engine time: 13,241 hours, 12,507 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 3017701
- Condition: Broken
- Location: Rt Engine
- Part time: 13,241 hours, 13,240 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW CALLED & STATED THE RT ENG WAS MAKING A WHINING SOUND & THERE WAS AN ODOR JUST AFTER LANDING.  ALL IN FLIGHT ENG INDICATIONS WERE REPORTED AS NORMAL.  THE FLIGHT CREW WAS ASKED TO START THE RT ENG. THE GND IDLE WAS OBSERVED FLUCTUATING FROM 54% TO 56% N1 WITH INCREASE IN ITT FROM 660C TO 720C AT 4 SECOND INTERVALS.  TROUBLESHOOTING WHEN THE RT ENG COWLING WAS OPENED A HOLE THROUGH COMPRESSOR INLET SCREEN WAS FOUND.  A SINGLE FIRST STAGE COMPRESSOR BLADE WAS IN THE BOTTOM OF THE COWLING.  THE ENG IS BEING REMOVED & WILL BE SENT TO AN OVERHAUL FACILITY FOR EVALUATION.
